No Cover Image

Journal article 955 views

Positive solutions to sublinear second-order divergence type elliptic equations in cone-like domains

Vitaly Moroz Orcid Logo

Journal of Mathematical Analysis and Applications, Volume: 352, Issue: 1, Pages: 418 - 426

Swansea University Author: Vitaly Moroz Orcid Logo

Full text not available from this repository: check for access using links below.

Published in: Journal of Mathematical Analysis and Applications
ISSN: 0022-247X
Published: 2009
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 1
Start Page: 418
End Page: 426